| Model Number |
02.12.0004R |
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2021.Lot 2010164: (b)(4) items manufactured and released on 01-feb-2021.Expiration date: 2026-jan-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
1 month after the primary the patient came in reporting pain due to a fractured femur and the cause of the fractured femur is unknown.The surgeon revised the femoral component and insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Update received on 03.Jan.2023): on (b)(6) 2022, the surgeon removed the spacer components and implanted permanent hardware.